Article Text

PDF

Lung cancer, immune thrombocytopenia and the lupus inhibitor.
  1. C. L. Kozlowski,
  2. M. J. Johnson,
  3. D. W. Gorst,
  4. R. F. Willey
  1. Department of Haematology, Royal Lancaster Infirmary, UK.

    Abstract

    This case report describes the simultaneous occurrence of autoimmune thrombocytopenia and the lupus anticoagulant in a patient with primary adenocarcinoma of the bronchus. Treatment with corticosteroids and plasmapheresis resulted in a return to normal of the partial thromboplastin time and the disappearance of the platelet antibodies. The carcinoma was inoperable.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.